# SDR DALA2019041762505

- Difficulty date: April 15, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R AFT ENT DOOR" COMPLETED COM 1.18 PRESSURIZATION IS NORMAL. ALSO F/A REPORT R AFT DOOR HANDLE COMES UP IN FLT WITH DOOR STILL CLOSED, CAN NOT PUSH DOWN. CORRECTIVE ACTION: RIG AND ADJ DOOR, REF LOG 1030834.
